CaltechAUTHORS
  A Caltech Library Service

Disturbance Attenuation for Constrained Discrete-Time Systems via Receding Horizon Controls

Kim, Ki Baek (2004) Disturbance Attenuation for Constrained Discrete-Time Systems via Receding Horizon Controls. IEEE Transactions on Automatic Control, 49 (5). pp. 797-801. ISSN 0018-9286. https://resolver.caltech.edu/CaltechAUTHORS:20170810-132250092

[img] PDF - Published Version
See Usage Policy.

224Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-132250092

Abstract

In this note, we propose new receding horizon H/sub /spl infin// control (RHHC) schemes for linear input-constrained discrete time-invariant systems with disturbances. The proposed control schemes are based on the dynamic game problem of a finite-horizon cost function with a fixed finite terminal weighting matrix and a one-horizon cost function with time-varying finite terminal weighting matrices, respectively. We show that the resulting RHHCs guarantee closed-loop stability in the absence of disturbances and H/sub /spl infin// norm bound for 2-norm bounded disturbances. We also show that the proposed schemes can easily be implemented via linear matrix inequality optimization. We illustrate the effectiveness of the proposed schemes through simulations.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TAC.2004.828306DOIArticle
http://ieeexplore.ieee.org/document/1299012/PublisherArticle
Additional Information:© 2004 IEEE. Manuscript received March 9, 2001; revised January 11, 2002, August 6, 2002, and January 15, 2003. Recommended by Associate Editor K. M. Grigoriadis. The author would like to thank S. H. Low for his financial support while at the Computer Science Department of the California Institute of Technology, Pasadena, from October 2001 to February 2003.
Funders:
Funding AgencyGrant Number
CaltechUNSPECIFIED
Subject Keywords:Constrained System, disturbance, H∞, norm, receding horizon control (RHC), stability
Issue or Number:5
Record Number:CaltechAUTHORS:20170810-132250092
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-132250092
Official Citation:Ki Baek Kim, "Disturbance attenuation for constrained discrete-time systems via receding horizon controls," in IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 797-801, May 2004. doi: 10.1109/TAC.2004.828306 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1299012&isnumber=28859
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80191
Collection:CaltechAUTHORS
Deposited By: Pengcheng You
Deposited On:11 Aug 2017 19:56
Last Modified:03 Oct 2019 18:28

Repository Staff Only: item control page